# SDR SWAA2025093018992

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 9,614 hours, 5,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE AFT FA FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED AFTER RT FA FLASHLIGHT BATTERY IN REF AMM 25-64-00 OPS CHECK OK
